MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed user advisory 45 (not at "home" position after power-on/restart) was confirmed in the archive data and during functional testing.When the platform's driveshaft is not in its "home" position, ua45 is triggered.This advisory is typically resolved by pulling up on the lifeband until the band is fully extended, which will return the driveshaft to its "home" position.However, this platform's encoder driveshaft was not rotating smoothly and exhibited binding and resistance.This issue made it difficult for the user to fully pull up the lifeband prior to powering on the device.The lifeband clip insertion slot next to the encoder was damaged.This damage interfered with the driveshaft rotation and is likely the main cause of the ua45 advisory.To resolve the complaint, the encoder gearbox assembly must be replaced.Reviewing the archive data showed multiple user advisory (ua) 45 (not at "home" position after power-on/restart) around the event date, confirming the customer's reported complaint.The platform failed the preliminary functional testing due to a ua45 advisory message displayed upon powering up, confirming the reported complaint.The defective encoder gearbox assembly (with the driveshaft) needs to be replaced to remedy the fault.Zoll is awaiting the customer's approval for service.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(6) displayed user advisory (ua) 45 (not at "home" position after power-on/restart).No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22443946
Report Number3010617000-2025-00470
Device Sequence Number8028038
Product Code DRM
UDI-Device Identifier00849111001014
UDI-Public00849111001014
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown